# SDR SIMA20250615001

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 24,482 hours, 16,150 cycles
- System (JASC): 3400 · Navigation System
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF JUST PAST 80KTS. DURING ROLL ALL TAKEOFF DATA DROPPED OUT. NO BRAKE OVERTEMP PEAK TEMP 398. NO TO DATA EICAS MESSAGE APPEARED AFTER INITIALIZING REJECTION. RE ENTERED T/O DATA NO DEFECTS NOTED REF FIM TASK 76-00-00-810-801-A
